Alert archive / Pennsylvania / Heat Advisories in 2021

Heat Advisory 7, NWS State College, PA

August 12, 202114 counties in Pennsylvania

NWS State College, PA issued this heat advisory at Aug 12, 2021, 3:33 AM EDT for 14 counties in Pennsylvania. It took effect at Aug 13, 2021, 12:00 PM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Aug 12, 2021, 3:33 AM EDT (07:33 UTC)
In effect from
Aug 13, 2021, 12:00 PM EDT
Expired
Aug 13, 2021, 7:00 PM EDT
In force
7 hr
Issued by
NWS State College, PA

Counties Columbia County, PA, Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lycoming County, PA, Mifflin County, PA, Montour County, PA, Northumberland County, PA, Perry County, PA, Schuylkill County, PA, Snyder County, PA, Union County, PA

The radar

The State College radar (KCCX), 77 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 7.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-269 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

144 
WWUS71 KCTP 120733
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
333 AM EDT Thu Aug 12 2021

PAZ057-059-064>066-122330-
/O.NEW.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/
/O.CON.KCTP.EH.W.0001.210812T1600Z-210812T2300Z/
Dauphin-Lebanon-Adams-York-Lancaster-
Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg,
York, and Lancaster
333 AM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT
FRIDAY...

* WHAT...Dangerously hot conditions with maximum heat index 
  values up to 110 expected today and up to 105 on Friday. 

* WHERE...Dauphin, Lebanon, Adams, York and Lancaster Counties.

* WHEN...Noon today to 7 PM EDT today and Friday.

* IMPACTS...Excessive heat and humidity will significantly
  increase the potential for heat related illnesses, particularly
  for those working or participating in outdoor activities. Air
  quality will be reduced and people unusually sensitive to air
  pollution may be mildly affected. A surge in cooling demand is
  expected due to the excessive heat conditions. 

* ADDITIONAL DETAILS...Excessive heat can be life-threatening
  among at-risk populations, such as children, the elderly, and
  those with pre-existing health conditions. In addition to the
  daytime heat, overnight low temperatures will also be very warm
  and oppressively muggy especially in urban corridors. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. 

If you work or spend time outside, reschedule strenuous 
activities to early morning or evening. Know the signs and 
symptoms of heat exhaustion and heat stroke. Wear lightweight and 
loose fitting clothing. For more excessive heat safety 
information, visit weather.gov/heat.

&&

$$

PAZ028-036-046-049>053-056-058-063-122330-
/O.NEW.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/
/O.CON.KCTP.EH.W.0001.210812T1600Z-210812T2300Z/
Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Schuylkill-Cumberland-
Including the cities of Mifflintown, Chambersburg, Williamsport, 
Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, 
Berwick, Newport, Pottsville, and Carlisle
333 AM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
7 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

* WHAT...For the Excessive Heat Warning, dangerously hot
  conditions with maximum heat index values up to 106 expected. 
  For the Heat Advisory, heat index values up to 102 expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...For the Excessive Heat Warning, from noon today to 7 PM 
  EDT this evening. For the Heat Advisory, from noon to 7 PM EDT 
  Friday.

* IMPACTS...Excessive heat and humidity will significantly
  increase the potential for heat related illnesses, particularly
  for those working or participating in outdoor activities. Air
  quality will be reduced and people unusually sensitive to air
  pollution may be mildly affected. A surge in cooling demand is
  expected due to the excessive heat conditions. 

* ADDITIONAL DETAILS...Excessive heat can be life-threatening 
  among at-risk populations, such as children, the elderly, and 
  those with pre-existing health conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. 

If you work or spend time outside, reschedule strenuous 
activities to early morning or evening. Know the signs and 
symptoms of heat exhaustion and heat stroke. Wear lightweight and 
loose fitting clothing. For more excessive heat safety 
information, visit weather.gov/heat.

&&

$$

PAZ026-027-035-122330-
/O.NEW.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/
/O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/
Huntingdon-Mifflin-Fulton-
Including the cities of Huntingdon, Mount Union, Lewistown, 
and McConnellsburg
333 AM EDT Thu Aug 12 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

* WHAT...Maximum heat index values between 100 and 104 expected.

* WHERE...Huntingdon, Mifflin and Fulton Counties.

* WHEN...Noon to 7 PM EDT today and Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. 

If you work or spend time outside, reschedule strenuous 
activities to early morning or evening. Know the signs and 
symptoms of heat exhaustion and heat stroke. Wear lightweight and 
loose fitting clothing. For more excessive heat safety 
information, visit weather.gov/heat.

&&

$$

PAZ034-122300-
/O.EXA.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/
Bedford-
Including the city of Bedford
333 AM EDT Thu Aug 12 2021

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

* WHAT...Maximum heat index values around 100 expected.

* WHERE...Bedford County.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. 

If you work or spend time outside, reschedule strenuous 
activities to early morning or evening. Know the signs and 
symptoms of heat exhaustion and heat stroke. Wear lightweight and 
loose fitting clothing. For more excessive heat safety 
information, visit weather.gov/heat.

&&

$$

PAZ012-018-019-025-037-041-042-045-122300-
/O.CON.KCTP.HT.Y.0006.210812T1600Z-210812T2300Z/
Northern Clinton-Northern Centre-Southern Centre-Blair-Tioga-
Northern Lycoming-Sullivan-Southern Clinton-
Including the cities of Renovo, Philipsburg, State College, 
Altoona, Mansfield, Wellsboro, Trout Run, Laporte, and Lock Haven
333 AM EDT Thu Aug 12 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...Maximum heat index values between 100 and 104 expected.

* WHERE...Northern Clinton, Tioga, Northern Centre, Southern 
  Centre, Blair, Sullivan, Southern Clinton and Northern 
  Lycoming Counties.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. 

If you work or spend time outside, reschedule strenuous 
activities to early morning or evening. Know the signs and 
symptoms of heat exhaustion and heat stroke. Wear lightweight and 
loose fitting clothing. For more excessive heat safety 
information, visit weather.gov/heat.

&&

$$
MRS/CJE
For more information from the National Weather Service visit
http://weather.gov/ctp
2 follow-up statements
941 
WWUS71 KCTP 122332
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
732 PM EDT Thu Aug 12 2021

PAZ057-059-064>066-131800-
/O.CON.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/
Dauphin-Lebanon-Adams-York-Lancaster-
Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg,
York, and Lancaster
732 PM EDT Thu Aug 12 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TO 7 PM EDT
FRIDAY...

* WHAT...Dangerously hot conditions with heat index values up to
  105 expected.

* WHERE...Lebanon, Dauphin, Lancaster, York and Adams Counties.

* WHEN...From noon to 7 PM EDT Friday.

* IMPACTS...Increased risk for heat-related illnesses. The heat 
  may be life-threatening to the elderly and those in poor 
  health, due to prolonged exposure without air conditioning. 
  Air quality unhealthy for sensitive groups. Surge in cooling 
  demand.

* ADDITIONAL DETAILS...Excessive Heat can be life-threatening
  among at-risk populations, such as children, the elderly, and
  those with pre-existing health conditions. Overnight low
  temperatures will also be very warm and oppressively muggy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

For excessive heat safety information, visit weather.gov/heat.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ026>028-035-036-046-049>053-056-058-063-131800-
/O.CON.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-
Union-Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill-
Cumberland-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, McConnellsburg, Chambersburg, Williamsport, 
Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, 
Berwick, Newport, Pottsville, and Carlisle
732 PM EDT Thu Aug 12 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 7 PM EDT FRIDAY...

* WHAT...Heat index values up to 99 expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From noon to 7 PM EDT Friday.

* IMPACTS...Hot temperatures and high humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Excessive Heat can be life-threatening 
  among at-risk populations, such as children, the elderly, and 
  those with pre-existing health conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

For excessive heat safety information, visit weather.gov/heat.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp
605 
WWUS71 KCTP 130901
NPWCTP

URGENT - WEATHER MESSAGE
National Weather Service State College PA
501 AM EDT Fri Aug 13 2021

PAZ057-059-064>066-132300-
/O.CON.KCTP.EH.W.0002.210813T1600Z-210813T2300Z/
Dauphin-Lebanon-Adams-York-Lancaster-
Including the cities of Harrisburg, Hershey, Lebanon, Gettysburg,
York, and Lancaster
501 AM EDT Fri Aug 13 2021

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM NOON TODAY TO
7 PM EDT THIS EVENING...

* WHAT...Dangerously hot conditions with heat index values up to 
  106 expected.

* WHERE...Lebanon, Dauphin, Lancaster, York and Adams Counties.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...Increased risk for heat-related illnesses. The heat 
  may be life-threatening to the elderly and those in poor 
  health, due to prolonged exposure without air conditioning. 
  Air quality unhealthy for sensitive groups. Surge in cooling 
  demand.

* ADDITIONAL DETAILS...Excessive Heat can be life-threatening
  among at-risk populations, such as children, the elderly, and
  those with pre-existing health conditions. In addition to the
  daytime heat, overnight low temperatures will also be very warm
  and oppressively muggy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true
during hot weather when car interiors can reach lethal
temperatures in a matter of minutes. LOOK BEFORE YOU LOCK.

For excessive heat safety information, visit weather.gov/heat.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

PAZ026>028-035-036-046-049>053-056-058-063-132300-
/O.CON.KCTP.HT.Y.0007.210813T1600Z-210813T2300Z/
Huntingdon-Mifflin-Juniata-Fulton-Franklin-Southern Lycoming-
Union-Snyder-Montour-Northumberland-Columbia-Perry-Schuylkill-
Cumberland-
Including the cities of Huntingdon, Mount Union, Lewistown, 
Mifflintown, McConnellsburg, Chambersburg, Williamsport, 
Lewisburg, Selinsgrove, Danville, Sunbury, Shamokin, Bloomsburg, 
Berwick, Newport, Pottsville, and Carlisle
501 AM EDT Fri Aug 13 2021

...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM EDT
THIS EVENING...

* WHAT...Heat index values up to 101 expected.

* WHERE...Portions of central Pennsylvania.

* WHEN...From noon today to 7 PM EDT this evening.

* IMPACTS...High temperatures and humidity may cause heat 
  illnesses to occur.

* ADDITIONAL DETAILS...Excessive Heat can be life-threatening 
  among at-risk populations, such as children, the elderly, and 
  those with pre-existing health conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Drink plenty of fluids, stay out of the sun, and stay in an
air-conditioned room. Check up on relatives and neighbors, and
provide pets with adequate water and shelter from the sun.

Young children and pets should never be left unattended in
vehicles under any circumstances. This is especially true
during hot weather when car interiors can reach lethal
temperatures in a matter of minutes. LOOK BEFORE YOU LOCK.

For excessive heat safety information, visit weather.gov/heat.

The latest forecast information can be found on the
NWS State College Facebook page and Twitter @NWSStateCollege,
or on the web at weather.gov/ctp.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/ctp

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this heat advisory went out at Aug 12, 1:45 AM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Aug 12, 1:45 AM EDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service State College PA
145 AM EDT Thu Aug 12 2021

.SYNOPSIS...
Very warm to dangerously hot conditions will last through
Friday. The heat will peak on Thursday afternoon with heat
indices between 100 and 110 degrees over the central and eastern
parts of the area. The hot and humid weather pattern will also
help to fuel daily rounds of strong to marginally severe
thunderstorms. Relief from the oppressive heat will arrive over
the weekend with more comfortable/less humid conditions by Sunday.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
Benign but uncomfortably warm conditions expected for the
overnight. A weakening shortwave trough is still bringing
isolated showers of little consequence late tonight into the
early morning hours of Thursday. Also expecting river valley
fog in areas where it rained, which is almost everywhere.

Excessive heat remains the overarching focus with a heat
headlines (Advisories and Warnings) in effect for Thursday for
much of central and southeast counties. Not much of a reprieve
from the heat and humidity overnight with minTs +10-15F above
normal in the upper 60s in the northern tier to mid 70s in the
southeast urban centers.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
*Excessive Heat Warning 12-7PM Thursday for the middle and
 lower Susquehanna Valley

Little change to the going forecast on Thursday and Friday with
peak heat expected Thursday afternoon. Max HX values between
105F and 110F still looking solid for the mid/lower Susquehanna
Valley. Blended guidance (NBM) advertising maxTs in the upper
80/90s across the area or +10-15F above average (closer to daily
records but still shy by a few degrees at KMDT/KIPT). NBM is
consistent 3-4 runs in a row to suggest maxT reaching the
century mark in some parts of south central PA. Still, official
records are not likely to be broken as 101F is the daily record
at KMDT set in 1944. High heat conditions are likely again on
Friday, but have still opted hold off on headlines yet in
coordination with neighboring offices (accounted for this in the
HWO). A few strong to marginally severe storms with locally
strong to damaging wind gusts will be possible again Thursday
and Friday afternoon. The convective environment will continue
to be characterized by weak to modest deep layer shear and
moderate instability supporting widely scattered storms. Max
POPs both days are in the NW mtns in the 18-24Z window.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Much as the high heat has been the main story heading into the
last few days, much needed relief in the form of a cold front
will bring much cooler and more comfortable weather this
weekend, as temperatures return to near-average into next week.
High temperatures will range from the mid 70s across the
northern tier to the mid 80s across the south almost everyday
through the middle of next week.

in the precipitation department, showers may linger across the
south Saturday as the cold front slows down through Maryland and
Virginia. Otherwise, the weekend looks pleasant - cooler and
much less humid as high pressure builds in from the north and
west. By next week, moisture will begin to surge northward from
Tropical Storm Fred, resulting in an increased chance for
showers and thunderstorms along the Mason-Dixon line. Current
ensemble guidance brings the remnants from Fred into the
Carolinas by Wednesday. A stationary front draped west to east
from Arkansas to the VA/NC border may mark the southward
influence of the aforementioned high pressure system. If the
high pressure progged to sit over the northeast stays put, Fred
and most of its rainfall could stay predominantly south of the
area. If a retreat northeastward happens, we may have to be a
bit more concerned about flooding impacts from heavy rainfall.

We'll cross that bridge when it comes, but enjoy the seasonable
and pleasant weather for this weekend and into the early part of
next week!

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
At 06z, patchy mid and high-level clouds are passing overhead.
Fog is already developing in portions of the Lower Susq Valley,
where significant rain fell during the evening hours. Expect
this to continue through the remainder of the overnight, with
LNS and potentially MDT being impacted. Will have to see if we
have a repeat of the fog and low cigs that we saw last night
invof BFD as well.

Any morning fog will quickly dissipate after sunrise, giving
way to VFR conditions. Winds will be westerly with some gusts of
15 to 20 kts. There may be some scattered morning convection
lingering from a nocturnal MCS, mainly across the north and
west. Additional showers and storms will likely develop in the
afternoon, with the focus remaining on the north and west.

Outlook...

Fri-Sat...Scattered tsra impacts possible.

Sun...Dry conditions with mainly VFR conditions.

Mon...Scattered PM tsra impacts possible.

&&

.CLIMATE...
Record high temperatures this time of year are out of reach for
the current pattern, but a few maximum low temperature records
are in jeopardy (forecast within 1F of the current record):

Date			8/11			8/12			8/13
IPT 		73 (2016) 		73 (2016) 		74 (2016)
Observed 		72
MDT 			- 			77(2016) 		77 (2016)
Observed 		-

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning from noon today to 7 PM EDT this
evening for PAZ028-036-046-049>053-056>059-063>066.
Heat Advisory from noon today to 7 PM EDT this evening for
PAZ012-018-019-025>027-035-037-041-042-045.

&&

SYNOPSIS...DeVoir/Steinbugl/Gartner
NEAR TERM...DeVoir/Gartner
SHORT TERM...DeVoir/Steinbugl/Gartner
LONG TERM...DeVoir/Banghoff
AVIATION...Evanego/Colbert
CLIMATE...Banghoff
Hazardous weather outlook, Aug 11, 6:59 PM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service State College PA
659 PM EDT Wed Aug 11 2021

PAZ012-018-019-025>027-035-037-041-042-045-122300-
Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon-
Mifflin-Fulton-Tioga-Northern Lycoming-Sullivan-Southern Clinton-
659 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ028-036-046-049>053-056>059-063>066-122300-
Juniata-Franklin-Southern Lycoming-Union-Snyder-Montour-
Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-
Adams-York-Lancaster-
659 PM EDT Wed Aug 11 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 7 PM EDT THURSDAY...

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to
weather.gov/StateCollege on the internet for more
information about the following hazards.

   Excessive Heat Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ004>006-010-011-017-024-033-034-122300-
Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset-Bedford-
659 PM EDT Wed Aug 11 2021

This Hazardous Weather Outlook is for central Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Strong to severe thunderstorms with gusty winds are possible
Thursday
afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 11, 9:35 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
935 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     3 SSE MILLVILLE         41.08N 76.51W
08/11/2021                   COLUMBIA           PA   911 CALL CENTER

            TREES DOWN ON THE 2000 BLOCK OF STATE ROUTE
            42.

&&

MRC
Local storm report, Aug 11, 9:42 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
942 PM EDT WED AUG 11 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     ELYSBURG                40.86N 76.55W
08/11/2021                   NORTHUMBERLAND     PA   911 CALL CENTER

            TREE DOWN IN RALPHO TWP.

&&

MRC

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 3:33 AM EDTExcessive Heat WarningCTPAdams, Dauphin, Lancaster, Lebanon, York39 hr
Aug 12, 12:38 PM EDTSpecial Weather StatementCTPTioga52 min
Aug 12, 12:51 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga54 min
Aug 12, 1:27 PM EDTSevere Thunderstorm WarningCTPLycoming, Sullivan63 min
Aug 12, 1:43 PM EDTSevere Thunderstorm WarningCTPClearfield49 min
Aug 12, 1:47 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming58 min
Aug 12, 2:15 PM EDTSpecial Weather StatementCTPColumbia30 min
Aug 12, 2:25 PM EDTSpecial Weather StatementCTPLycoming20 min
Aug 12, 2:50 PM EDTSpecial Weather StatementCTPColumbia, Montour25 min
Aug 12, 3:19 PM EDTSpecial Weather StatementCTPSchuylkill41 min
Aug 12, 5:12 PM EDTSevere Thunderstorm WarningCTPWarren48 min
Aug 12, 5:27 PM EDTSpecial Weather StatementCTPTioga33 min
Aug 12, 5:46 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk44 min
Aug 12, 6:25 PM EDTAreal Flood AdvisoryCTPClearfield, Elk2 hr
Aug 12, 6:25 PM EDTSevere Thunderstorm WarningCTPClearfield65 min
Aug 12, 7:07 PM EDTSevere Thunderstorm WarningCTPClearfield, Elk53 min
Aug 12, 7:33 PM EDTSpecial Weather StatementCTPBlair, Cambria27 min
Aug 12, 7:47 PM EDTSpecial Weather StatementCTPCentre28 min
Aug 12, 7:56 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield49 min

Nearby

Heat Advisories in Pennsylvania, 2021Every heat advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.